I have taken ultram for 10 years. I was up to 30 pills per week after the first 3 months, then 180 month, then 240 per month, then 360 per month and so on and on and on...Now I am up to almost 900 pills per month. It has almost taken everything. I had actually planned suicide to help my family financially but I know my kids love me too much for me to do that to them. I would do almost anything to come off of them. I was a professional, productive member of society
and now am a depressed couch bound, sad human who almost wishes lightening would strike me dead...Be advised....you folks who your doctor writes you a script for 30 ultram...TEAR IT UP! TAKE ADVIL! Yeah they give you a little bump in enegy and mood up front but after that initial few weeks look out because you are already in too deep. It is very very sad! I hate myself for ever taking just one. I have taken vicprofin and vicodin for months at a time. I would say I abused them but I never ever once got hooked. When they, the vico's ran out, I never got sick or went nuts as it was a bit tough but no biggie to stop taking them...
The worse thing (beside losing everything to ultram) is the tingling, shocking sensation that goes thru my body in wave after wave, pulsating with painful cold chills and sweats....and this is while taking the full dose to keep from with drawing.
Ani ideas? Should I take vic's or something to come off of them? I tried that once and basically quit except for the shocks and I found paxil or any ssri would help when i had quit while taking vico's but then i seized a few times
and got scared I was dying. How can I stop? Will ultra rapid detox work on this ? Has anyone done it?
Tired of living the lie....mainly just tired of living and now I want my life back
Please check this in the morning. One of our community leaders will be on and she has experience with ultram and will be able to help you along with others who have taken this. Dont give up. We are here to help you anyway we can. Just know you are not alone and you can have your life back. glad you posted here. the support is great and the people are caring. Hang in there and there is hope. sara
I was addicted to Tramadol for 10 years. My dose at the end was 35-40, 50mg caps per day. I had to take them concurrently with Clobazam to prevent seizures. I have been off of them for 60 days now and still feel lethargic, depressed and my joints hurt like hell. I live in Indonesia (Tramadol is OTC here) and there is a plant called Kratom (Mitragina speciosa) that people use here to mitigate the effects of opiate withdrawl. It helped me tremendously to alleviate the mental torture and cramping associated with Tramadol withdrawl. Kratom however is an addictive drug in it's own right and must be viewed as a temporary tool for recovery. It is a controlled substance in some countries in S.E. Asia. It's also the most foul tasting stuff around. It is available on many internet sites in North America. I introduced Kratom slowly while reducing my daily in-take of Tramadol. See a doctor during this process and be utterly honest. I also used on-line Narcotics Anonymous meetings and they really do help. It's not just for junkies anymore. There are millions of Pharm-animals like us helping one another. I'm still on Xanax (1mg. per day) for depression but I hink NA helps more than anything. Best of luck to you.
i have been taking tramadol for around 5 years. anywhere from 4 to 20 a day. i usually take 6 at once. i cant bare the thought of running out. i have horrible withdrawals such as bad anxiety, brain zaps, nausia, and almost unbarable restless legs. i have tenncare insurance and it is very hard to find a rehab or doctor for detox or anything like that with state issued insurance. i talked to a man at vanderbuilt today and he said that the best thing to do is go to the emergecy room and let them ***** me to see if the withdrawals are bed enough to take my insurance. that is the most rediculous **** i have ever heard!! and i have to be having withdrawals before i go. when i start withdrawing i cant get myself off the couch so how the heck do they expect me to stop taking tramadol to start withdrawing and drive all the way across town, sit in the emergency room for hours and hours to even see a doctor and then not even know if they are going to help me or not. NO THANK YOU!! i need advice!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.